# SDR SWIA201642841

- Difficulty date: October 25, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 34,637 hours, 20,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 364 CORRODEDOUT OF LIMITS.  REPLACED THE FRAME SECTION, STRINGERS 24L TO 24R IAW REO. PERFORMED PRESSURE CHECK OF THE REPAIRED AREA IAW AMM. LEAK CHECK GOOD. NO DEFECTS NOTED.
